Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
J_21

Vitamin D3 causing cystic acne?

Recommended Posts

So I decided to take vitamin d3 (4000iu) for the first time last week and got the beginnings of 2 new cysts the day after. I stopped for a few days as a result. But then I decided to try it again to test if it was really the cause... and low and behold, 2 new cysts arrived the day after that!

Can vitamin d3 really cause a reaction this quickly? I know it can increase testosterone levels.

Has anyone else had this reaction? All I see is good things online.

Link to post
Share on other sites

 

There's different types of acne with different causes and there's no single remedy, but if you think it's possible that you could be vitamin d deficient, I highly recommend looking into this one here

Edited by KhalilahLewis
Edited link out
Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×